# SDR 08FDEA02279

- Difficulty date: June 15, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47827
- Aircraft time: 70,587 hours, 22,970 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MEM TO LAS NR 2 MANIFOLD FAIL AT FL 380 ACCOMPANIED BY BURNING ODOR.  EMERGENCY DIVERT TO KDFW AS PER QRH.  PERFORMED DECAY CK NR 2 SYS; CK PASSED, NOTICED NR 2 PACK BURNED SMELL.  REMOVED AND REPLACED THE NR 2 PACK COALESCER SOCK; NO FURTHER BURNED SMELL NOTICED.  ACN RELEASED FOR SERVICE PER MEL 36-23-01-02.  FOUND D1-29 LOOP BAD REMOVED AND REPLACED LOOP.  OPS CHECK GOOD.  RETURNED TO SERVICE.
